# SDR AUS20020408

- Difficulty date: May 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2897 · Fuel System Wiring
- Part: Harness
- Part number: 57181061
- Condition: Chafed
- Location: Fuel Wiring
- Part time: 10,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL TANK HARNESS WIRE CHAFFED BUT WITHIN ACCEPTABLE LIMITS OF SB CQB02-1. HARNESS MODIFIED IAW SB AND REINSTALLED.
